Tetrazepam allergy once more detected by patch test

@article{Collet1992TetrazepamAO,
  title={Tetrazepam allergy once more detected by patch test},
  author={Evelyne Collet and Sophie Dalac and Chu Morvan and Catherine Sgro and D G Lambert},
  journal={Contact Dermatitis},
  year={1992},
  volume={26}
}
In February 1989, a 63-year-old man, with lumbar intervertebral degenerative arthritis, presented with maculopapular to purpuric lesions on the legs, which had appeared some days after the prescription of tetrazepam (Myolastan®), paracetamol (Efferalgan®) and intra-articular prednisolone (HydrocortancyJ®). Histologic study showed leucocytoclastic vasculitis with some deposits of C!Q, C3 and IgM on direct immunofluorescence. 2 days after treatment was discontinued, the lesions started to… 

Topics from this paper

Delayed hypersensitivity to tetrazepam
TLDR
The attempt to reproduce CU lesions during remission with the patient's serum dating from a symptomatic period failed, suggesting that no cold-sensitive factor was present in the serum or that it was removed by freezing and/or storage of the serum.
Delayed cell‐mediated hypersensitivity to tetrazepam
TLDR
A 59-year-old man, with degenerative arthritis, was treated daily with 1 capsule of Myolastan® (50 mg tetrazepam) and developed an itchy maculopapular rash and tightness of the chest, without wheezing.
Photodermatitis from tetrazepam
TLDR
Treatment for sciatica was discontinued and the eruption cleared with skin desquamation in 10 days, and oral photochallenge test with tetrazepam was performed, with reappearance of the skin eruption.
Acute generalized exanthematous pustulosis due to tetrazepam.
TLDR
Results support previous data suggesting an important role for IL-8 and drug-specific T cells in the pathogenesis ofAGEP and imply that the reaction was specific to tetrazepam with no cross-reactivity to other benzodiazepines.
Contact dermatitis from diazepoxides
TLDR
A 37-year-old housewife developed eczema on the forefinger of theright hand in December 1991, which later spread to the dorsum of the right hand, eyelids, neck and cheeks, finding positive reactions to clorazepate and valpromide.
Systemic dermatitis due to tetrazepam.
TLDR
A 61-year-old man with adverse reactions after ingestion of metamizole, diclofenac, and tetrazepam is reported, who can tolerate diazepam but who had a type IV hypersensitivity reaction to tetrazEPam confirmed by patch testing and oral challenge.
Toxicodendron succedaneum (Rhus tree), New Zealand's poison ivy
TLDR
Reactions while on tetrazepam support the value of patch testing in these circumstances, and strict avoidance of all benzodiazepines, by patients with proven allergy to any 1 Benzodiazepine, is justified.
Tetrazepam: an allergen with several clinical expressions
TLDR
Positive reactions to nickel sulfate and all 3 dilutions of ceftiofur sodium were obtained and dermatitis affected both eyelids in a chicken vaccinator.
Drug patch testing in systemic cutaneous drug allergy.
TLDR
It is advised to perform drug patch tests during the 6 months following the CADR as the authors do not know whether positive results will persist and it is always necessary to consider the relevance of any positive drug patch test.
Occupational allergic contact dermatitis from methylchloroisothiazolinone and methylisothiazolinone (MCI/MI) in a silicone‐emulsion lock lubricant
TLDR
The patient’s hand eczema has improved significantly since he stopped using both the lock lubricant and the hand cleanser, and he is no longer a vehicle locksmith and electrician.
...
1
2
3
...

References

SHOWING 1-6 OF 6 REFERENCES
Tetrazepam allergy detected by patch test
Case no. 1. A 71-year-old man, with cervical arthralgia for 2 years, was successfully treated with 50 mg ofMyolastan® (tetrazepam) daily, taken at night, and 16 mg of Fidium® (betahistidine
Photo-onycholysis caused by clorazepate dipotassium.
TLDR
The clinical picture of multiple self-healing lesions of the patient for 45 years, however, is unique.
Extensive fixed drug eruption induced by temazepam
A patient with extensive fixed drug eruption caused by temazepam is reported. The widespread distribution and minimal post inflammatory hyperpigmentation were unusual features. The possibility that
Fixed drug eruption with lormetazepam
  • Dermatologica
  • 1988
Haroon T S. Fixed drug eruption with lormetazepam
  • Dermatologica
  • 1988